Kodai Mathematical Journal

A note on necessary conditions of hypoellipticity for some classes of differential operators with double characteristics

Nguyen Minh Tri

Full-text: Open access

Article information

Source
Kodai Math. J., Volume 23, Number 2 (2000), 281-296.

Dates
First available in Project Euclid: 23 January 2006

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1138044217

Digital Object Identifier
doi:10.2996/kmj/1138044217

Mathematical Reviews number (MathSciNet)
MR1768187

Zentralblatt MATH identifier
0976.35012

Subjects
Primary: 35H10: Hypoelliptic equations
Secondary: 35A08: Fundamental solutions

Citation

Tri, Nguyen Minh. A note on necessary conditions of hypoellipticity for some classes of differential operators with double characteristics. Kodai Math. J. 23 (2000), no. 2, 281--296. doi:10.2996/kmj/1138044217. https://projecteuclid.org/euclid.kmj/1138044217


Export citation

References

  • [1] A. GILIOLI AND F TREVES, An example in the solvability theory of linear PDE's, Amer. J. Math., 96 (1974), 367-385.
  • [2] A. MENIKOFF, Some examples of hypoelliptic partial differential equations, Math. Ann., 22 (1976), 176-181.
  • [3] M. MASCARELLO, SU alcune funzioni speciali che mtervengono nello studio dell'ipoellitticita, Rend. Sem. Mat. Univ. Politec. Torino 36 (1977-1978), 343-349
  • [4] P. BOLLEY, J. CAMUS, B. HELFFER, Sur une classe d'operateurs partiellement hypoelliptiques, J. Math. Pures Appl., 55 (1976), 131-171
  • [5] B. HELFFER AND L. RODINO, Operateurs differentials ordinaires intervenant dans etude d l'hypo-ellipticite, Boll. Un. Mat. Ital. B., 14 (1977), 491-522.
  • [6] P. R. POPIVANOV, Construction of solutions of pseudo-differential equations with given sin gularities, C. R. Acad. Bulgare Sci., 34 (1981), 165-167
  • [7] M. MASCARELLO AND L. RODINO, Partial differential Equations with Multiple Characteristics, Academie-Verlag, 199
  • [8] N. M. TRI, Remark on non-uniform fundamental solutions and non-smooth solutions of som classes of differential operators with double characteristics, J. Math. Sci. Univ. Tokyo, 6 (1999), 437-452.
  • [9] N. M. TRI, On the Gevrey regularity of solutions of semilinear Kohn-Laplacian on th Heisenberg group, Math. Note Institute of Math., Univ. Tsukuba (1998).
  • [10] PAPPELAND J. KAMPE DE FERIET, Functions Hypergemetques et Hyperspheques Polynomes dermite, Gauthier-Villars, 1926.